# SDR REXA2019042700690

- Difficulty date: April 27, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,963 hours, 25,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60034017351
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FLOOR SUPPORT ANGLE AT FS 280.0 CRACKED IN RADIUS AT LBL4. REMOVED AND REPLACED SUPPORT ANGLE IAW SRM 51-42-06  51-42-21 AND AMM 20-21-00.
